Search Result

198392

Results Found

Relevance

Filter

Newest

Filter

Most Viewed

Filter

Most Downloaded

Filter

Most Cited

Filter

Pages Count

19840

Go To Page

Search Results/Filters    

Filters

Year

Banks




Expert Group











Full-Text


مرکز اطلاعات علمی SID1
مرکز اطلاعات علمی SID
اسکوپوس
مرکز اطلاعات علمی SID
ریسرچگیت
strs
Issue Info: 
  • Year: 

    1382
  • Volume: 

    0
  • Issue: 

    5
Measures: 
  • Views: 

    34
  • Downloads: 

    21
Keywords: 
Abstract: 

The main objective of this study is to investigate the phenomenon of water impact underneath the decks of offshore structures due to propagating waves. The decks of offshore structures may be subjected to wave induced loads, which may be not accounted for in the original design. For safe design of offshore platforms, it is important that the hydrodynamic loads and the predicted accurately. In this report, a review of the previous work on this topic with a brief introduction to slamming theory together with a proposed procedure to predict the water impact underneath the decks of floating offshore structures will be presented. Meantime, three dimensional hydrodynamic analysis of a semi-submersible in sea waves has been performed by using the direct BOUNDARY element METHODs.

Yearly Impact:  

View 34

Download 21
Issue Info: 
  • Year: 

    2008
  • Volume: 

    19
  • Issue: 

    2-5
  • Pages: 

    39-43
Measures: 
  • Citations: 

    0
  • Views: 

    13390
  • Downloads: 

    24879
Abstract: 

We use cubic spline functions to develop a numerical METHOD for the solution of second-order linear two-POINT BOUNDARY value problems. The resulting linear system of equations has been solved using a tri-diagonal solver. Convergence of the METHOD is shown through standard convergence analysis. Numerical examples are given to show the applicability and efficiency of our METHOD. Also we compared our METHOD with finite difference, finite element, B-spline and finite volume METHODs which applied to the two-POINT BOUNDARY value problems.

Yearly Impact:

View 13390

Download 24879 Citation 0 Refrence 0
Author(s): 

RASHIDINIA J. | SHARIFI SH.

Issue Info: 
  • Year: 

    2015
  • Volume: 

    5
  • Issue: 

    2
  • Pages: 

    111-125
Measures: 
  • Citations: 

    455
  • Views: 

    27997
  • Downloads: 

    16784
Abstract: 

In this work the collocation METHOD based on quartic B-spline is developed and applied to two-POINT BOUNDARY value problem in ordinary differential equations. The error analysis and convergence of presented METHOD is discussed. The METHOD illustrated by two test examples which verify that the presented METHOD is applicable and considerable accurate.

Yearly Impact:

View 27997

Download 16784 Citation 455 Refrence 888
گارگاه ها آموزشی
Author(s): 

LI XIUYING | WU BOYING

Journal: 

MATHEMATICAL SCIENCES

Issue Info: 
  • Year: 

    2012
  • Volume: 

    6
  • Issue: 

    -
  • Pages: 

    1-5
Measures: 
  • Citations: 

    0
  • Views: 

    14315
  • Downloads: 

    6143
Abstract: 

Purpose: In this paper, we shall present an algorithm for solving more general singular second-order multi-POINT BOUNDARY value problems.METHODs: The algorithm is based on the quasilinearization technique and the reproducing kernel METHOD for linear multi-POINT BOUNDARY value problems.Results: Three numerical examples are given to demonstrate the efficiency of the present METHOD.Conclusions: Obtained results show that the present METHOD is quite efficient.

Yearly Impact:

View 14315

Download 6143 Citation 0 Refrence 444
Author(s): 

ZHU WENLONG | LING SHUAI

Issue Info: 
  • Year: 

    2016
  • Volume: 

    42
  • Issue: 

    3
  • Pages: 

    719-730
Measures: 
  • Citations: 

    0
  • Views: 

    18191
  • Downloads: 

    9114
Abstract: 

Let C be a nonempty closed convex subset of a real Hilbert space H. Let {Sn} and {Tn} be sequences of nonexpansive self-mappings of C, where one of them is a strongly nonexpansive sequence. K. Aoyama and Y. Kimura introduced the iteration process xn+1=bnxn+(1-bn) Sn (anu+(1-an) Tnxn) for finding the common fixed POINT of {Sn} and {Tn}, where uÎC is an arbitrarily (but fixed) element in C, x0ÎC arbitrarily, {an} and {bn} are sequences in [0; 1]. But in the case where uÏC, the iterative scheme above becomes invalid because xn may not belong to C. To overcome this weakness, a new iterative scheme based on the thought of BOUNDARY POINT METHOD is proposed and the strong convergence theorem is proved. As a special case, we can find the minimum-norm common fixed POINT of {Sn} and {Tn} whether 0ÎC or 0ÏC.

Yearly Impact:

View 18191

Download 9114 Citation 0 Refrence 0
Author(s): 

RASHIDINIA J.

Issue Info: 
  • Year: 

    2003
  • Volume: 

    14
  • Issue: 

    4
  • Pages: 

    23-33
Measures: 
  • Citations: 

    0
  • Views: 

    627
  • Downloads: 

    87
Abstract: 

A three POINT variable mesh finite difference METHOD of third order, have been derived to solve the singular two-POINT BOUNDARY value problems. The METHOD reduces to a METHOD of order four for the uniform mesh case and may be considered as a modification of the well known Numerov"s METHOD. The METHODs are self starting and are exact for y=1/x. The convergence of the fourth order METHOD has also been discussed. The various measures of error for solution of two problems, using the METHODs and the fourth order METHOD in [1] are listed. The numerical results are also compared with five well known classical METHODs to show the self starting and accuracy of the present METHODs. Subject Classifications: AMS 64L10, CR: G1.7

Yearly Impact:

View 627

Download 87 Citation 0 Refrence 0
strs
Author(s): 

BHRAWY A.H. | AL SHOMRANI M.M.

Issue Info: 
  • Year: 

    2012
  • Volume: 

    8
  • Issue: 

    -
  • Pages: 

    0-0
Measures: 
  • Citations: 

    315
  • Views: 

    2003
  • Downloads: 

    9195
Keywords: 
Abstract: 

Yearly Impact:

View 2003

Download 9195 Citation 315 Refrence 0
Issue Info: 
  • Year: 

    2019
  • Volume: 

    17
  • Issue: 

    56
  • Pages: 

    85-99
Measures: 
  • Citations: 

    0
  • Views: 

    195
  • Downloads: 

    43
Abstract: 

In this research, SALCHOW algorithm has been developed to solve linear programming problems. In each step SLACHOW moves towards the constrained gradient of the objective function, so that it always remains within the feasible region. This type of generating sequence of feasible solutions on the BOUNDARY of the feasible region differs from the behavior of the simplex. Simplex moves on the corners of the feasible region. On the other hand, SALCHOW is also different from interior POINT METHODs; because interior POINT METHODs generate solutions that are not on the corner POINTs or even borders of feasible region. SALCHOW assigns a set of coefficients to some active constraints for appending to objective function and updating constrained gradient of objective function. Finally at the optimal POINT, the Lagrange coefficients of the active constraints are found. Computational results are generated by using a set of randomly generated instance problems and a few standard ones from OR-Library. These results show the superiority of SALCHOW over the simplex in these small instances. In other words, the mean time of solving an instance with SALCHOW is a function of the number of decision variables in contrast with Simplex. Runtime of simplex in the average is a function of the number of constraints. The computational errors caused by round off errors in developed code in MATLAB exhibits that our developed code for SALCHOW suffers from cumulative errors; and it obstructs the possibility of judging the definite superiority of SALCHOW over the simplex in solving small instance problems.

Yearly Impact:

View 195

Download 43 Citation 0 Refrence 0
Writer: 

BABOLIAN E. | MORADI E.

Issue Info: 
  • Year: 

    2013
  • Volume: 

    0
  • Issue: 

    44
Measures: 
  • Views: 

    1365
  • Downloads: 

    0
Abstract: 

IN THIS PAPER, WE APPLY THE MODIFIED REPRODUCING KERNEL HILBERT SPACE METHOD TO GIVE THE APPROXIMATE SOLUTION TO SOME TWO-POINT BOUNDARY VALUE PROBLEMS OF ORDINARY DIFFERENTIAL EQUATIONS WITH SINGULAR COEFFICIENTS. FINALLY, SOME EXAMPLES ARE GIVEN TO ILLUSTRATE IMPLEMENTATION, ACCURACY AND EFFECTIVENESS OF THE METHOD.

Yearly Impact:  

View 1365

Download 0
Author(s): 

Yaslan Ismail | Gunendi Mustafa

Issue Info: 
  • Year: 

    2018
  • Volume: 

    9
  • Issue: 

    1
  • Pages: 

    247-260
Measures: 
  • Citations: 

    0
  • Views: 

    14347
  • Downloads: 

    9554
Abstract: 

In this paper, we are concerned with positive solutions for higher order m{POINT nonlinear fractional BOUNDARY value problems with integral BOUNDARY conditions. We establish the criteria for the existence of at least one, two and three positive solutions for higher order m{POINT nonlinear fractional BOUNDARY value problems with integral BOUNDARY conditions by using some results from the theory of xed POINT index, Avery{Henderson xed POINT theorem and the Legget{Williams xed POINT theorem, respectively.

Yearly Impact:

View 14347

Download 9554 Citation 0 Refrence 0
litScript